Boy, have I been having trouble with this new medication.
It ruined my Christmas and beyond.
I have kept excellent control of my blood sugar for the past 10 years to the delight of the medicos I see on a regular basis. When the specialist put me on the injected stuff, it was partly because of a change in my long term sugar control and partly to help me lose weight.
What the new stuff has done is make me very sickly indeed especially in the mornings.
Every day this week, I have eaten sensibly and less than 1500 calories each day. I've had an early night and when I got up next morning have been feeling fo sick and dizzy whilst I wasn't feeling that ill when I went off to bed.
Checked my blood sugar this morning and it was 15.9 14 hours after I last ate and that's why I felt like I did.
I've contacted the GP and am waiting on a phone call to arrange an emergency appointment to review my medication and the reason for my early morning hyper readings.
It was over ten years ago I had a problem like this and then my readings hit 19.
I perked up a bit at noon today which at least means I can concentrate a bit more on my job, but I am now dreading mornings.
I follow the instructions of my specialist to the letter which is probably why I'm so messed up.
Hope I can get on top of this, because gooey blood doesn't half make you feel ill.